Same here. I would call the PCP/Rheumy right away. Sounds like a malar rash and the rest sounds like flare material to me. I know I wouldn't want to go through a flare after getting my hopes up, but first things first. I think getting off or on medication sometimes makes the body work a little harder than it usually does, thus possibly causing a flare. I would be real cautious with this. For all we know it may be the flu or something. Still, better safe than sorry.
Hope you feel better soon - Kristin
Dx: Lupus CNS 11/2005; Current - kidney disease, enlarged heart, MVP/regurg, dementia; GERD; vision loss, narcolepsy, rheumatic arthritis, IBS, ovarian cysts, raynauds, EBV/CFS, inflam. liver/spleen. Rx: Atenolol, Aricept, Flexeril, Motrin Previous-rashes, hemi-pelagic migraine, sensory loss, amnesia, PTSD/Dep., host of neuro problems, pregnancy compl., False pos. syphilis, fine speck & homogen ANA; IgM; staph/strept infections, colonitis, pancreaitis, gastritis, costochondritis, pericarditis, Hashimoto's, dyspnea, hyper/hypotension, lipedemia, ulcers, pneumonia, anemia, Scleroderma symptoms, vein swelling, etc.